# SDR UIEA2020070741487

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,326 hours, 15,351 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ZERO LBS ON CENTER TANK, LT CENTER PUMP REMAINED ON. NO EICAS MESSAGE OR PRESSURE LIGHT.  TRANSFERRED 3.5K LBS OF FUEL FROM CTR TO RT TANK. PRESS LIGHT AND EICAS MESSAGE APPEAR IAW AMM 28-26-00 & 28-42-00.
